Proof Theory of Mathematical Fuzzy Logic

Metcalfe, George (2011). Proof Theory of Mathematical Fuzzy Logic. In: Handbook of Mathematical Fuzzy Logic. Studies in Logic: Vol. 37 (pp. 209-282). College Publications

Full text not available from this repository. (Request a copy)

Item Type:

Book Section (Book Chapter)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Metcalfe, George

Series:

Studies in Logic

Publisher:

College Publications

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:20

Last Modified:

06 Dec 2013 13:27

URI:

https://boris.unibe.ch/id/eprint/6867 (FactScience: 211911)

Actions (login required)

Edit item Edit item
Provide Feedback